MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 1 3/8" SPECIAL BOLUS NEEDLE; NON-CORING (HUBER) NEEDLE

INTERA ONCOLOGY, INC INTERA 1 3/8" SPECIAL BOLUS NEEDLE; NON-CORING (HUBER) NEEDLE
Model Number AP-04013-5
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.The needle arrived at intera oncology on (b)(6) 2025 and is under evaluation.Therefore, once the evaluation is completed a supplemental report will be submitted.
 
Event or Problem Description
Intera oncology was notified that during pump preparation for an implant on (b)(6) 2026, the scrub tech wasn't able to flush the pump bolus pathway with low dose heparinized saline.They opened the backup special bolus needle and was able to flush the pump bolus pathway.The pump was successfully implanted and the clinic set the malfunctioned needle aside to be examined by intera oncology.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.The bolus needle was tested at intera oncology and the complaint allegation of the needle being unable to bolus was not replicated.
 
Event or Problem Description

Brand Name
INTERA 1 3/8" SPECIAL BOLUS NEEDLE
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key24227113
Report Number3015537318-2026-00008
Device Sequence Number9273345
Product Code PTI
UDI-Device Identifier00850014110048
UDI-Public00850014110048
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K211121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2026
Device Model NumberAP-04013-5
Device Catalogue NumberAP040135
Device Lot NumberAP040135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown